# SDR AALA20010033

- Difficulty date: January 6, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND PANEL BULGING IN RIGHT RAM AIR INLET AFT OF DOOR ACT, BS 720B-720L.  INSTALLED REPAIR DOUBLER AT RAM AIR SCOOP BETWEEN STRINGER 28L AND 28R PER ESO 11697 DATED 01/03/2001.  (M)
